English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56828/90533 (63%)
造访人次 : 12259117      在线人数 : 145
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46020


    题名: Structurally Constrained H∞ Suboptimal Control Design Using an Iterative Linear Matrix Inequality Algorithm Based on a Dual Design Formulation
    作者: 蕭照焜;Shiau, Jaw-kuen;Chow, Joe H.
    贡献者: 淡江大學航空太空工程學系
    关键词: Robust Control;Linear Matrix Inequalities;State Feedback;Static Output Feedback;Simultaneous Stabilization
    日期: 1998-12-01
    上传时间: 2013-03-20 16:33:40 (UTC+8)
    出版者: 臺北縣:淡江大學
    摘要: A general approach for solving structurally constrained H∞ suboptimal control problems is proposed. The structurally constrained problems include static output feedback control, decentralized control, and fixed controllers for different operating conditions. The approach uses a dual design formulation based on an H∞ state-feedback controller parametrization result. The dual design condition is in the form of a biaffine matrix inequality (BMI). To solve for the control gains from the BMI, an iterative algorithm based on the linear matrix inequality (LMI) technique is developed. In this new approach, the control gains are independent of any Riccati equation solutions.
    關聯: Tamkang Journal of Science and Engineering=淡江理工學刊 1(2), pp.133-143
    DOI: 10.6180/jase.1998.1.2.06
    显示于类别:[航空太空工程學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML215检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈